# SDR ASAA2022102940514

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 49,757 hours, 14,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED REPLACED AND OP CK GOOD ON BATTERY PACK ON R/H SIDE OF FWD ENTRY LIGHT IAW B737-800 AMM 33-51-06-960-805.
